Relief of the Mohorovicić discontinuity within the western part of Is. Cuba
Doklady Akademii Nauk, Tome 238 (1978) no. 3, pp. 561-564 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1978_238_3_a14,
     author = {B. E. Sherbakova and V. G. Bovenko and G. Hern\'andez},
     title = {Relief of the {Mohorovici\'c} discontinuity within the western part of {Is.~Cuba}},
     journal = {Doklady Akademii Nauk},
     pages = {561--564},
     year = {1978},
     volume = {238},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a14/}
}
TY  - JOUR
AU  - B. E. Sherbakova
AU  - V. G. Bovenko
AU  - G. Hernández
TI  - Relief of the Mohorovicić discontinuity within the western part of Is. Cuba
JO  - Doklady Akademii Nauk
PY  - 1978
SP  - 561
EP  - 564
VL  - 238
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a14/
LA  - ru
ID  - DAN_1978_238_3_a14
ER  - 
%0 Journal Article
%A B. E. Sherbakova
%A V. G. Bovenko
%A G. Hernández
%T Relief of the Mohorovicić discontinuity within the western part of Is. Cuba
%J Doklady Akademii Nauk
%D 1978
%P 561-564
%V 238
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a14/
%G ru
%F DAN_1978_238_3_a14
B. E. Sherbakova; V. G. Bovenko; G. Hernández. Relief of the Mohorovicić discontinuity within the western part of Is. Cuba. Doklady Akademii Nauk, Tome 238 (1978) no. 3, pp. 561-564. http://geodesic.mathdoc.fr/item/DAN_1978_238_3_a14/